# SDR DALA2015072704655

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 46,365 hours, 24,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A BURNING ACRID ODOR NEAR EXIT ROW AFTER TAKEOFF.  MAINTENANCE FOUND EMERGENCY LIGHT BATTERY OVERCHARGED AND HOT OVER EXIT DOOR.  R & R POWER SUPPLY AND BATTERY PACK IAW AMM.  OPS CHECKED GOOD.
